# SDR IPXA2015081392324

- Difficulty date: August 13, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 22,251 hours, 15,548 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Part number: 212N3042Y3
- Part serial: 7632731
- Condition: Cracked
- Location: Bs 1540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-12.  AFT CARGO APU BLEED AIR DUCT SUPPORT BRACKET BROKEN AT LT BS 1540.  R & R IAW SRM 51-40-02.
